MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US PFC*SIGMA C/S NPOR FEM RT SZ 3; SIGMA KNEE PRIMARY : KNEE FEMORAL

DEPUY ORTHOPAEDICS INC US PFC*SIGMA C/S NPOR FEM RT SZ 3; SIGMA KNEE PRIMARY : KNEE FEMORAL
Model Number 96-0053
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Inflammation (1932); Pain (1994); No Code Available (3191)
Date of Event 02/10/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Surgeon reported that a patient, who has a total knee implanted 15 years ago, experienced some anterior knee pain, clunking related to possible patella issues.The patient also reported that there was an inflammation.He performed a revision, where it was discovered that the patella had some wear and had become misshapen.The patella had a groove worked into it.It could have been from a fall, according to the surgeon.Otherwise, the rest of the total knee looked good.He replaced the liner, checked that all the components were well fixed and replaced the patella button with a new one.Original surgery was (b)(6) 2005.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.A worldwide complaint database search found no other related reported incidents against the provided product code/lot number combination since release for distribution.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.If information is obtained that was not available for the initial medwatch, a follow-up medwatch, a follow-up medwatch will be filed as appropriate.

Common Device Name
SIGMA KNEE PRIMARY : KNEE FEMORAL
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key9750827
Report Number1818910-2020-05920
Device Sequence Number16861862
Product Code JWH
UDI-Device Identifier10603295232360
UDI-Public10603295232360
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K950010
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2005
Reporter Type Manufacturer
Report Source foreign
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number96-0053
Device Catalogue Number960053
Device Lot NumberHX51753B
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/10/2020
Supplement Date Received by Manufacturer04/27/2020
Initial Report FDA Received Date02/25/2020
Supplement Report FDA Received Date04/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PFC KEEL TIB TRAY CEM SZ3; PFC SIGMA OVAL/DOME PATELLA 3PEG 32MM; PFC SIGMA STAB INS SZ3 12.5MM
Outcome Attributed to Adverse Event Required Intervention;